# SDR WI5R20200110001

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: General aviation
- Aircraft: N544TX
- Make and model: Cessna 525C
- Aircraft serial: 0044
- Engine: Wilint FJ444A
- Engine time: 3,601 hours, 2,344 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW33189
- Condition: Fractured
- Location: Ip
- Part time: 3,601 hours, 2,344 cycles
- Component: Engine, Wilint
- Component part number: 73200200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIELD TROUBLESHOOTING FOR A REPORTED ENGINE VIBRATION, BORESCOPE INSPECTION REVEALED POTENTIAL IP BLADE LIBERATION.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
